MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Codes Break (1069); Inaccurate Delivery (2339); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00017.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 9 out of 11 reports that are being submitted as initial individual mdrs.Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that one additional complaint was received for this production order that is not related to the codes in this investigation.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was partially inserted into the patient¿s eye and then removed and replaced with a backup lens during the initial procedure due to it being torn.The customer stated that the outcome did not interfere with the activities of the patient¿s daily life, and the patient has recovered.No further information was provided.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12170795
Report Number2648035-2021-00064
Device Sequence Number19215672
Product Code HQL
UDI-Device Identifier05050474530737
UDI-Public(01)05050474530737(17)240626
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2024
Device Model NumberZ9002
Device Catalogue NumberZ900200220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR